8th Machine Advisory Committee Meeting of TARLA

Europe/Istanbul
Engin Arik Room (IAT)

Engin Arik Room

IAT

Avni Aksoy , Çağlar Kaya
Description

TARLA is a project for high power radiation sources is being built at Institute of Accelerator Technologies of Ankara University.

During the one day of meeting we would like to share information for current status of TARLA and get experiences of our IMAC members.

The meeting will take place on February 27-28 at IAT in Golbasi Ankara.

Çağlar Kaya
  • Thursday, 27 February
    • 09:30 09:40
      Welcome Engin Arik Room

      Engin Arik Room

      IAT

    • 09:40 10:10
      General Status of TARLA 30m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Avni Aksoy
    • 10:10 10:30
      Superconducting RF Modules and Helium Cryogenic Plant Commissioning 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Mr Çağlar Kaya
    • 10:30 10:50
      Electron Source Commissioning 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Mr Burak Koç
    • 10:50 11:10
      Break 20m
    • 11:10 11:30
      Solid State Power Amplifiers Commissioning 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Özlem Karslı
    • 11:30 11:50
      Status of Vacuum Systems 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Hüseyin Yıldız
    • 11:50 12:10
      Status of Low Level RF and Control system 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Mr Ömer Faruk Elçim
    • 12:10 13:40
      Lunch 1h 30m
    • 13:40 14:00
      Personal Safety System Commissioning 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Hatice Yılmaz Alan
    • 14:00 14:20
      Status of Optical Resonator 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Mr Barış Yıldırımdemir
    • 14:20 14:40
      Nuclear Physics Studies 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Haris Dapo
    • 14:40 14:55
      Break 15m
    • 14:55 15:10
      Shielding design for the Electron Beam Dump For TARLA 15m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Haris Dapo
    • 15:10 15:25
      Status of User Laboratories 15m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Melike Kaya
    • 15:25 16:55
      Facility Site Visit 1h 30m
    • 16:55 17:30
      Discussion 35m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: All committee members and TARLA team
    • 20:00 22:00
      Dinner 2h
  • Friday, 28 February
    • 09:30 09:50
      The Future Plans 20m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Dr Avni Aksoy
    • 09:50 11:20
      In Camera Session 1h 30m Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: Committee Members
    • 11:20 11:30
      Break 10m
    • 11:30 12:30
      General Discussion and Closing Remarks 1h Engin Arik Room

      Engin Arik Room

      IAT

      Speaker: All committee members and TARLA team
    • 12:30 14:00
      Lunch 1h 30m